# SDR SIMA20210214002

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 38,645 hours, 33,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHT WIRE BROKEN AT SEAT 11A.  C/A-REMOVED AND REPLACED FLOOR EMERGENCY LIGHT SPLICE SP9115 IAW EMB 145 SWPM 20-21-00. OPERATIONAL CHECK GOOD.
